# SDR AALA202009169002

- Difficulty date: September 15, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 58,326 hours, 26,371 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT EMERGENCY FLASHLIGHT BAD.  REMOVED AND REPLACED AFT EMERGENCY FLASHLIGHT BATTERY.
